MathSciNet Relay Station
MathSciNet bibliographic data
MR804939 68Q25 (65D32)
Traub, J. F.; Lee, D. Optimal integration for functions of bounded variation. Math. Comp. 45 (1985), no. 172, 505–512.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement